# SDR FDEA202204050867

- Difficulty date: April 5, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757
- Aircraft serial: 25060
- Aircraft time: 57,601 hours, 29,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: 654N02447
- Condition: Damaged
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST LOCK BROKEN.   REMOVED AND REPLACED L1 DOOR GUST LOCK REF AMM:                        52-11-08-4-0. OPS CHECK GOOD.
